Vol 3, No 2 (2012)

Table of Contents

Research Articles

Fixed Point Theorems for Weakly Contractive Maps in Banach Spaces PDF
S. J. Aneke 123-128
A New Topological Perspective on Quantization in Physics PDF
Hooman Rahimizadeh, Stan Sholar, Michael Berg 129-146
On Hyponormality of Toeplitz Operators on the Weighted Bergman Space PDF
Munmun Hazarika, Ambeswar Phukon 147-157
Iterative Operator-splitting Methods with Embedded Discretization Schemes PDF
Jürgen Geiser 159-185
Global Existence and Blow-up of Solutions to a Quasilinear Parabolic Equation with Nonlocal Source and Nonlinear Boundary Condition PDF
Zhoujin Cui, Pinneng Yu, Huilin Su 187-196
On Cesàro Sequence Space defined by an Orlicz Function PDF
Indu Bala 197-204

eISSN 0975-8607; pISSN 0976-5905